Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took chemotherapy courses for colon cancer, latest reports show high CEA rate. Is it a concern ?

hi , many thanks for the service that you provided. my father have colon cancer and he is under the control , he had surgery was 15 months ago and he has 6 months ofchemotherapy courses and about 10 months passed from the last chemotherapy session and now in the last checkup shows the CEA test rate is high 22.2 so it is my consern , so would you please advise on it AAAAA
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
Increased level of CEA may indicate the recurrence of disease. But simply based on this investigation treatment is not started. You have to order a abdominal imaging , if any recurrent growth will be found chemotherapy may be considered. Consult your oncologist.
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor